en
Scientific article
Open access
French

Quelques gisements néolithiques du Sahara malien

ContributorsGallay, Alain
Published inJournal de la Société des africanistes, vol. 36, no. 2, p. 167-208
Publication date1966
Keywords
  • Archéologie préhistorique
  • Néolithique
  • Mali
  • Sahara
  • Afrique
Citation (ISO format)
GALLAY, Alain. Quelques gisements néolithiques du Sahara malien. In: Journal de la Société des africanistes, 1966, vol. 36, n° 2, p. 167–208.
Main files (1)
Article (Published version)
Identifiers
  • PID : unige:103717
ISSN of the journal0037-9166
339views
174downloads

Technical informations

Creation04/19/2018 3:58:00 PM
First validation04/19/2018 3:58:00 PM
Update time03/15/2023 8:07:11 AM
Status update03/15/2023 8:07:11 AM
Last indexation02/12/2024 12:51:12 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack